Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Goffman concerning Schauder series


Author: Robert E. Zink
Journal: Proc. Amer. Math. Soc. 21 (1969), 523-529
MSC: Primary 42.16
DOI: https://doi.org/10.1090/S0002-9939-1969-0241887-8
MathSciNet review: 0241887
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.16

Retrieve articles in all journals with MSC: 42.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241887-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society